| Model Number |
TRULIANT PIN PULLER SYRINGE STYLE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2021
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, during surgical use, this instrument broke when the surgeon was removing the headed pins from the tibia.There was no parts or pieces of the device fell into the patient wound site.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.The device will be returned.
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the broken instrument reported was likely the result of the instrument being modified without exactech¿s permission.The most probable root cause associated with the reported event of "broken / non-functional¿ is associated with the device which has been used for an unapproved indication or for an unapproved intended use.Section d8: device available for evaluation.